# SDR 95ZZZX2349

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52312
- Make and model: Boeing 727231
- Aircraft serial: 19831
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Pin
- Part number: 53173
- Condition: Missing
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 10 - AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RAISE ABOVE OFF POSITION.  ACCOMPLISHED LANDING GEAR HANDLE LOCK CHECKLIST AND RETRACTED LANDING GEAR.  FOUND NLG TORQUE LINK PIN MISSING, MFG. PN 53173.  INSTALLED NEW NOSE GEAR TORQUE LINK PIN.  LANDING GEAR CHECKS NORMAL.  CHECK C-3 - 3-24-95 - MCI.
